# SDR CA130205001

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,409 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE NR 3 MAIN WHEEL SUFFERED A TIRE CAP SEPARATION. THE LANDING GEAR WAS RETRACTED AND LOCKED UP SAFELY.  CREW REPORTED A GEAR VIBRATION DURING RETRACTION. TIRE DEBRIS WAS FOUND ON THE RUNWAY BY THE AIRPORT AUTHORITY.  AFTER BURNING OFF SOME FUEL THE ACFT RETURNED TO THE DEPARTURE AIRPORT AND LANDED SAFELY.  MAINTENANCE INVESTIGATION FOUND THE T3 MAIN WHEEL FLAT WITH MOST OF THE TIRE CAP MISSING.  THERE WAS DAMAGE TO THE RT AFT INBD GEAR DOOR AND DAMAGE TO THE MLG FAIRINGS.  IN ADDITION THE BRAKE WEAR INDICATORS WERE BENT.  ALL DAMAGED PARTS WERE REPAIRED OR REPLACED AND THE ACFT RETURNED TO SERVICE. THE WHEEL ASSY WITH THE FAILED TIRE IS BEING RETURNED TO THE VENDOR FOR LAB ANALYSIS. NR 3 MAIN WHEEL PN 3-1573-1, SN 2741, TSR 379, CSR 328, TSN1451, CSN 1082. NR 3 TIRE SN 12112071 WAS A RETREAD TIRE, R1. ACFT TSN 3627, CSN 2617.
